# SDR GTIA2019111764790

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 7,244 hours, 3,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE VOLUME KNOB MISSING -REPLACED FWD MEGAPHONE IAW AMM 25-65-61 OPS CHECK GOOD
